Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Heroin addiction, insufflation through nostril causing frequent scabbing. What could be causing this?

Hi. I have been a heroin user for four use and use through insufflation mainly through my right nostril . I have for a while had scabbing/ bleeding . Lately I have been using wet q tips to clean my nose and where it bleeds when scab comes off there now seems to be some type of bump or flap that I feel move when I touch it with the qtip. It s pretty deep in there and it s not a scab that s moving. It s a tissue/skin type of thing. I m stopping through that nostril and quitting using in a week anyway. But should I get that checked out? Or is there anything I can put on it in the meantime?
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi ehoffman ! Do i have to say you are harming your self and your nose. Soon you can't smell anything from dior perfume to home baked pan cake. Ok ! Me back to your question , first i want to salute you for leaving this poison. The flap or bump in your nose is normal , everyone have it but in your case it is swollen. If your nose block take otrivin nasal spray. If it hurts need a check up from the ENT doctor. So be safe, be healthy. Bye.
Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor